# SDR CA071004008

- Difficulty date: October 1, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 12,761 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Seal
- Part number: LW15628
- Condition: Unsecure
- Location: Crankcase
- Component: Crankcase, Lyc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL FOUND IN COWLING ON LT ENGINE NEAR FRONT, FWD CRANKCASE OIL SEAL FOUND TO HAVE POPPED OUT OVERHAUL INFORMED THIS COMPANY THAT THEY WERE HAVING PROBLEMS WITH THE ADHESIVE THAT THEY USE TO SECURE THIS SEAL (TC NR 20071004008)
